# SDR SWIA200413043

- Difficulty date: February 27, 2004
- Submitted: March 19, 2004
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 4,557 hours, 3,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING C-CHECK INSPECTION, FS 625 RIGHT INTERCOSTAL ANGLE STR 14R CRACKED. ANGLE AT STR 14R, FS 625 REPLACED IAW CRJ SRM 51-40-11 AND 51-42-06.
